MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH SP02 8-PIN D-SUB ADAPTER CABLE 3M (8PIN)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH SP02 8-PIN D-SUB ADAPTER CABLE 3M (8PIN)
Model Number SP02 8-PIN D-SUB ADAPTER CABLE 3M (8PIN)
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the adapter cable has intermittent issues where the saturation monitor displays a low or high heart rate values (between 20¿220) while spo2 value is displayed correctly.But when ecg is connected, the heart rate level is normal.The device was in clinical use.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
Analysis was performed by remote service personnel.The remote support engineer (rse) talked to the customer and confirmed the details about the cables used.The customer reported that they did not see issue like this with adapter cables manufactured at another manufacturer date.The results of the analysis were that the customer was advised to replace the defective cables with new one.Based on the results of the analysis, it was determined that the product has malfunctioned and the most likely cause of the reported problem was a defective spo2 adapter cable.The issue was resolved by advising the customer to replace the defective cable with new one from another manufacturer date and lot/batch.E1: reporting institution phone #: (b)(6).E1: reporter phone #: (b)(6).

Brand Name
SP02 8-PIN D-SUB ADAPTER CABLE 3M (8PIN)
Common Device Name
SP02 8-PIN D-SUB ADAPTER CABLE 3M (8PIN)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24313302
Report Number9610816-2026-100262
Device Sequence Number20049264
Product Code DQA
UDI-Device Identifier00884838082595
UDI-Public(01)00884838082595
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K032979
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP02 8-PIN D-SUB ADAPTER CABLE 3M (8PIN)
Device Catalogue Number989803128651
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown